# SDR SWAA2021030948396

- Difficulty date: February 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 5510000301
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 129.30 AT 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER REPAIRED INSPAR RIB STAB STA 129.30 AT 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737700 5510092R4 REPAIR 4 MATERIAL USED KIT T-SECTION PN 5510000301.
